# SDR CA000209003

- Difficulty date: February 1, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2T5
- Aircraft time: 49,641 hours
- Engine: Pwa JT8D17
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: 66232231
- Condition: Broken
- Location: Nr 4 Slat
- Part time: 59,418 hours, 32,399 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 4 SLAT BOLT BROKEN THROUGH GREASE PASSAGE DUE TO LACK OF LUBRICATION, BOLT WORN. REPLACED.
